Sh:1121

Bib entry
@article{Sh:1121,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{Polish topologies for graph products of groups}},
 journal = {J. Lond. Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {100},
 number = {2},
 year = {2019},
 pages = {383--403},
 issn = {0024-6107},
 doi = {10.1112/jlms.12219},
 mrclass = {03E15 (20B27 20F65)},
 mrnumber = {4017147},
 doi = {10.1112/jlms.12219},
 note = {\href{https://arxiv.org/abs/1711.06155}{arXiv: 1711.06155}},
 arxiv_number = {1711.06155}
}